Post
I took a large amount of acetomenophen, and drank havily but it was the night before. About 2000mg of acetomenophen. I was thiking i could be feeling this way due to liver damage, but i have no jaundice, and my ab on the uper right side does not hurt.. Any suggestions?
Synapsethroughspace Synapsethroughspace 22-25, M 6 Answers Jun 27, 2012

Your Response

Cancel

You should drink water and go see a doctor.

Best Answer

See your doc.

Best Answer

Are you an addict?

Best Answer

Yes but i dont use opiates with apap usualy... i am not a heavy drinker eaither... and i use alot less than i used to.

Best Answer

O and its defiantly not w/d from the opiates as the cause of why i am feeling like this i am sure of that.

Best Answer

I still dont understand why you would take so much Acet. but thats beside the point. My question is...did you puke? And if you drank enough to give you a hangover those things can last for days. Hope you get to feeling better.

Best Answer

I did not puke and i did drink quite a bit but took the apap the next day at about 4pm

Best Answer

Related Questions